# SDR QXEA2013083001304

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Corroded
- Location: Dme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND NR 2 DME ANTENNA.    REMOVED NR 2 DME ANTENNA IAW AMM 34-53-11-000-801.  REMOVED SMALL TRACES OF CORROSION FROM DME ANTENNA AREA IAW SRM 51-21-00.(A)(1)(2).  PERFORMED ALODINE TREATMENT IAW SRM 51-21-10-02-01 (C).  INSTALLED DME ANTENNA IAW AMM TASK 34-53-11-400-801. IN REF TO STEP 3 REF IS SRM 51-21-00-00-01 (A)(2).
